On Fundamental Theorems for Holomorphic Curves on the Annuli

  • Ha Tran Phuong
  • N. V. Thin

Abstract

We prove some fundamental theorems for holomorphic curves on the annuli crossing a finite set of fixed hyperplanes in the general position in $ℙ_n (ℂ)$ with ramification.
Published
25.07.2015
How to Cite
PhuongH. T., and ThinN. V. “On Fundamental Theorems for Holomorphic Curves on the Annuli”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 7, July 2015, pp. 981-94, http://umj.imath.kiev.ua/index.php/umj/article/view/2037.
Section
Research articles